Information Journal Paper
APA:
CopyAbedi, Mostafa. (2020). ON PRIMARY IDEALS OF POINTFREE FUNCTION RINGS. JOURNAL OF ALGEBRAIC SYSTEMS, 7(2 ), 257-269. SID. https://sid.ir/paper/268359/en
Vancouver:
CopyAbedi Mostafa. ON PRIMARY IDEALS OF POINTFREE FUNCTION RINGS. JOURNAL OF ALGEBRAIC SYSTEMS[Internet]. 2020;7(2 ):257-269. Available from: https://sid.ir/paper/268359/en
IEEE:
CopyMostafa Abedi, “ON PRIMARY IDEALS OF POINTFREE FUNCTION RINGS,” JOURNAL OF ALGEBRAIC SYSTEMS, vol. 7, no. 2 , pp. 257–269, 2020, [Online]. Available: https://sid.ir/paper/268359/en